# SDR ASAA1159762

- Difficulty date: June 4, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 23,629 hours, 7,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES M1674 M1673 AND M1671 FAILED DEEP CYCLE TEST.  CHANGED THREE EMERGENCY LIGHT BATTERIES IAW B737 800 AMM 33 51 06.  OPS CHECK NORMAL.
